MathSciNet Relay Station
MathSciNet bibliographic data
MR289758 (44 #6946) 30.40 (65.00)
Burbea, J. A numerical determination of the modulus of doubly connected domains by using the Bergman curvature. Math. Comp. 25 1971 743–756.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement